MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; CANOPY BED

SENSORY MEDICAL CUBBY BEDS; CANOPY BED
Catalog Number CB-01FGB
Medical Device Problem Codes Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical has followed up with the customer on (b)(6) 2026 (attempted phone call, voice mail not set up, could not leave a message) to obtain additional information relevant to the investigation.Sensory medical advised the customer to discontinue use of the cubby bed until damaged components could be replaced.240612m05 is the lot for the canopy.Review of manufacturing records confirmed the lot passed all required in-process and final inspections.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact".Page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.The tech hub manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The parent reported that her child was able to unzip the technology hub and elope from the bed through the technology hub portal area.She confirmed the technology hub was zipped and locked at the time of the event.The parent confirmed that the child was able to unzip the technology hub, while it was locked in place, and climb out of the bed.The parent stated that she did not notice any damage to the technology hub as a result of the event.She also stated that she is unable to provide any photos of the reported damage.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24990160
Report Number3016541541-2026-00033
Device Sequence Number13381865
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-01FGB
Device Lot Number240612M05
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale